# SDR IPXA2015063090705

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 49,721 hours, 16,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY DOOR, BOTTOM LIGHTS INOPERATIVE.  R & R EMERGENCY EXIT SIGN IAW MM 52-11-02-10A.  OPS CHECKED IAW 52-11-02-10A, ITEM 075.
